MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 VELYS HIP NAV TOWER SOFTWARE; SOFTWARE AS A MEDICAL DEVICE

DEPUY ORTHOPAEDICS, INC. 1818910 VELYS HIP NAV TOWER SOFTWARE; SOFTWARE AS A MEDICAL DEVICE
Model Number 451580051
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Please note that a physical manufacturer in section g of this report was not provided as this is a software as a medical device product.This software is sold and distributed as a stand alone software and is not associated with hardware.The reason for non-evaluation was marked as other due to reported product is software.An investigation was performed by interview.Investigation summary: an investigation confirmed the reported event.Depuy considers the investigation closed.Should additional info be received, the investigation will be re-opened as necessary.
 
Event or Problem Description
It was reported that the issue: one trial analysis chart does not correctly reflect the change to leg length when changing between proximal body heights.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: an investigation confirmed the reported event.Depuy considers the investigation closed.Should additional info be received, the investigation will be re-opened as necessary.

Brand Name
VELYS HIP NAV TOWER SOFTWARE
Common Device Name
SOFTWARE AS A MEDICAL DEVICE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46582
Manufacturer Contact
kara ditty-bovard
700 orthopaedic drive
warsaw, IN 46581-0988
6107428552
MDR Report Key10655439
Report Number1818910-2020-21837
Device Sequence Number3907558
Product Code LLZ
UDI-Device Identifier10603295522850
UDI-Public10603295522850
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K160284
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number451580051
Device Catalogue Number451580051
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/11/2020
Supplement Date Received by Manufacturer02/10/2022
Initial Report FDA Received Date10/09/2020
Supplement Report FDA Received Date02/16/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown